Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 261645, 7 pages
http://dx.doi.org/10.1155/2013/261645
Research Article

The Approximate Solutions of Fredholm Integrodifferential-Difference Equations with Variable Coefficients via Homotopy Analysis Method

Department of Mathematics, Nevşehir University, 50300 Nevşehir, Turkey

Received 8 January 2013; Accepted 25 February 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Seydi Battal Gazi Karakoç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Gülsu and Y. Öztürk, “A new collocation method for solution of mixed linear integro-differential-difference equations,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 2183–2198, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Gülsu and M. Sezer, “Approximations to the solution of linear Fredholm integrodifferential-difference equation of high order,” Journal of the Franklin Institute, vol. 343, no. 7, pp. 720–737, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Maleknejad and Y. Mahmoudi, “Numerical solution of linear Fredholm integral equation by using hybrid Taylor and block-pulse functions,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 799–806, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Saadatmandi and M. Dehghan, “Numerical solution of the higher-order linear Fredholm integro-differential-difference equation with variable coefficients,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2996–3004, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. şahin, S. Yüzbaşı, and M. Sezer, “A Bessel polynomial approach for solving general linear Fredholm integro-differential-difference equations,” International Journal of Computer Mathematics, vol. 88, no. 14, pp. 3093–3111, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Wang, “An algorithm for solving the high-order nonlinear Volterra-Fredholm integro-differential equation with mechanization,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 1–23, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Wang and C. Lin, “A new algorithm for integral of trigonometric functions with mechanization,” Applied Mathematics and Computation, vol. 164, no. 1, pp. 71–82, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Dehghan and A. Saadatmandi, “Chebyshev finite difference method for Fredholm integro-differential equation,” International Journal of Computer Mathematics, vol. 85, no. 1, pp. 123–130, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Biazar and M. Gholami Porshokouhi, “Application of variational iteration method for linear and nonlinear integrodifferential-difference equations,” International Mathematical Forum, vol. 5, no. 65–68, pp. 3335–3341, 2010. View at Google Scholar · View at MathSciNet
  10. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, vol. 2 of Modern Mechanics and Mathematics, CRC press, Boca Raton, Fla, USA, 2004. View at MathSciNet
  11. S. J. Liao, Proposed homotopy analysis techniques for the solution of nonlinear problems [Ph.D. thesis], Dissertion, Shanghai Jiao Tong University, 1992.
  12. S. J. Liao, “Homotopy analysis method: a new analytic method for nonlinear problems,” Applied Mathematics and Mechanics, vol. 19, no. 10, pp. 885–890, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. J. Liao, “A uniformly valid analytic solution of two-dimensional viscous flow over a semi-infinite flat plate,” Journal of Fluid Mechanics, vol. 385, pp. 101–128, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Liao, “An explicit analytic solution to the Thomas-Fermi equation,” Applied Mathematics and Computation, vol. 144, no. 2-3, pp. 495–506, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. Hayat, T. Javed, and M. Sajid, “Analytic solution for rotating flow and heat transfer analysis of a third-grade fluid,” Acta Mechanica, vol. 191, no. 3-4, pp. 219–229, 2007. View at Publisher · View at Google Scholar
  17. T. Hayat, M. Khan, M. Sajid, and S. Asghar, “Rotating flow of a third grade fluid in a porous space with hall current,” Nonlinear Dynamics, vol. 49, no. 1-2, pp. 83–91, 2007. View at Publisher · View at Google Scholar
  18. S. Abbasbandy, “Homotopy analysis method for heat radiation equations,” International Communications in Heat and Mass Transfer, vol. 34, no. 3, pp. 380–387, 2007. View at Publisher · View at Google Scholar
  19. S. Abbasbandy and E. Shivanian, “A new analytical technique to solve Fredholm's integral equations,” Numerical Algorithms, vol. 56, no. 1, pp. 27–43, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. Abbasbandy and F. S. Zakaria, “Soliton solutions for the 5th-order KdV equation with the homotopy analysis method,” Nonlinear Dynamics, vol. 51, no. 1-2, pp. 83–87, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Z. Wang, L. Zou, and H. Zhang, “Applying homotopy analysis method for solving differential difference equation,” Physics Letters A, vol. 369, no. 1-2, pp. 77–84, 2007. View at Publisher · View at Google Scholar
  22. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Solutions of time-dependent Emden-Fowler type equations by homotopy analysis method,” Physics Letters A, vol. 371, no. 1-2, pp. 72–82, 2007. View at Publisher · View at Google Scholar
  23. M. Inc, “On exact solution of laplace equation with dirichlet and neumann boundary conditions by the homotopy analysis method,” Physics Letters A, vol. 365, no. 5-6, pp. 412–415, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. F. Awawdeh, A. Adawi, and S. Al-Shara', “Analytic solution of multipantograph equation,” Journal of Applied Mathematics and Decision Sciences, vol. 2008, Article ID 605064, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet